# SDR USAA2014121000012

- Difficulty date: December 10, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 40,300 hours, 14,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT RT OTBD SHEAR PLATE AT FRAME 69+5 INCHES, STRINGER 23R, -Y1162.  REPLACED AFT RT OTBD SHEAR PLATE IAW EA 209073.
